# SDR CA030317007

- Difficulty date: March 11, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,351 hours
- Engine: Pwa PT6A28
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300009
- Condition: Cracked
- Location: Lt Aileron
- Part time: 22,426 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 1/2 INCH CRACK ON TOP SKIN OF LT AILERON FROM TRIM TAB OPENING FAR OUTBOARD CORNER TO FIRST RIVET.
